Kirkland Signature irlbGe Acetaminophen Extra Strength 500mg Rapid Release Gelcap, 400 Count (3 Pack)


On Sale Now! Save 6% on the Kirkland Signature irlbGe Acetaminophen Extra Strength 500mg Rapid Release Gelcap, 400 Count (3 Pack) by Kirkland Signature at Online Medicine Tips. MPN: CO-355476-X2. Hurry! Limited time offer. Offer valid only while supplies last. Kirkland Signature Acetaminophen Extra Strength 500mg Rapid Release GelcapKirkland Signature Acetaminophen Extra Strength.


Kirkland Signature irlbGe Acetaminophen Extra Strength 500mg Rapid Release Gelcap, 400 Count (3 Pack) by Kirkland Signature
4.0 out of 5 stars with 23 reviews
Condition: New
Availability: In Stock
$45.20
$42.65
You Save: 6%


Quantity:  

 


Product Description & Reviews

Kirkland Signature Acetaminophen Extra Strength 500mg Rapid Release Gelcap

Features & Highlights

  • Kirkland Signature Acetaminophen Extra Strength

Additional Information

Brand:
Kirkland Signature
Manufacturer:
Kirkland Signature
Category:
Non-Aspirin
Color:
3 Pack (400 Count)
MPN:
CO-355476-X2
UPC:
096619436088
Part Number:
CO-355476-X2
Size:
3 Pack (400 Count)
Publisher:
Kirkland Signature
Binding:
Kitchen
Item Weight:
1 pounds
Item Size:
11 x 3 x 11 inches
Package Weight:
1.95 pounds
Package Size:
6.5 x 3.2 x 9.5 inches

 


Have questions about this item (CO-355476-X2), or would like to inquire about a custom or bulk order?


If you have any questions about this product by Kirkland Signature, contact us by completing and submitting the form below. If you are looking for a specif part number, please include it with your message.

First Name:
Last Name:
Email Address:
Your Message:

Related Best Sellers


mpn: MP497-33,
Extra strength Tylenol pain Relief caplets provide high-potency aspirin-free Relief from pain and discomfort associated with colds, arthritis, headache, Muscle ache menstrual cramps and fever. The active ingredient is acetaminophen (500mg) and are in...

mpn: KKYUSPPA02381, ean: 0305731769890,
Advil Liqui-Gels Minis are perfect for those looking for an easy-to-swallow liquid-filled capsule that provides powerful pain relief. Powered by the same proven active ingredient as Advil Liqui-Gels, Advil Liqui-Gels Minis are 33% smaller, making the...

mpn: GP-BUTTY28318,
Tylenol PM Extra Strength Pain Reliever + Sleep Aid, 225-CapletsTylenol PM Extra Strength Pain Reliever + Sleep Aid, 225-Caplets.

mpn: IBU300, ean: 0369452260838,
Compare to the active ingredient in Advil Liquid-Gels. Pain reliever/ fever reducer (NSAID). Temporarily relieves minor aches and pains/ Temporarily reduces fever. Nsaid - nonsteroidal anti-inflammatory drugCompare to the active ingredient in Advil L...